# SDR CA030717002

- Difficulty date: July 14, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,125 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOR MINOR HYDRAULIC LEAK FROM THE NR 2 NACELLE , SERVERAL HYDRAULIC LINES WERE REMOVED FOR INSPECTION . CHAFE DAMAGE WAS FOUND ON THE NR 2 NACELLE OUTBOARD MAIN LANDING GEAR FRAME , AND ON SOME STAINLESS STEEL HYDRAULIC LINES. ALL CHAFED LINES REPLACED WITH NEW , FRAME DAMAGE TEMPORARY REPAIRED BY BLENDING AS ALLOWED BY BOMBARDIER REPAIR DRAWING ISSUED FOR THIS DAMAGE. AIRCRAFT REASSEMBLED AND RETURNED TO SERVICE.
